SUSCEPTIBILITY VARIATIONS IN BACTEROIDES-FRAGILIS - A NATIONAL SURVEY

Published

Journal Article (Academic article)

Full Text

Duke Authors

Cited Authors

  • SNYDMAN, DR; CUCHURAL, GJ; MCDERMOTT, L; IANNINI, PB; HARRELL, LJ; CLEARY, TJ; OKEEFE, JP; HECHT, D; PIERSON, CL; RIHS, JD; FINEGOLD, SM; ZEVROS, ; GORBACH, ; FRY, ; BROOK,

Published Date

  • January 1, 1994

Published In

Volume / Issue

  • 3 /

Start / End Page

  • S34 - S43

Published By

Pages

  • 10

International Standard Serial Number (ISSN)

  • 1056-9103

Language

  • English